MathSciNet Relay Station
MathSciNet bibliographic data
MR1697388 (2000k:57016) 57M27 (11R04 57N10)
Takata, Toshie; Yokota, Yoshiyuki The ${\rm PSU}(N)$ invariants of $3$-manifolds are algebraic integers. J. Knot Theory Ramifications 8 (1999), no. 4, 521–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement